Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 7, Pages 963–970 (Mi zvmmf3607)  

This article is cited in 1 scientific paper (total in 1 paper)

Construction of optimal solution procedures for operator equations

A. M. Fedotov

Krasnoyarsk

Full text: PDF file (835 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:4, 1–6

Bibliographic databases:

UDC: 517.988.8
MSC: 47A50
Received: 20.07.1987

Citation: A. M. Fedotov, “Construction of optimal solution procedures for operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 28:7 (1988), 963–970; U.S.S.R. Comput. Math. Math. Phys., 28:4 (1988), 1–6

Citation in format AMSBIB
\Bibitem{Fed88}
\by A.~M.~Fedotov
\paper Construction of optimal solution procedures for operator equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 7
\pages 963--970
\mathnet{http://mi.mathnet.ru/zvmmf3607}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954814}
\zmath{https://zbmath.org/?q=an:0658.47017}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 4
\pages 1--6
\crossref{https://doi.org/10.1016/0041-5553(88)90103-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3607
  • http://mi.mathnet.ru/eng/zvmmf/v28/i7/p963

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Fedotov, “Minimax regularization for operator equations with random errors in the data”, Comput. Math. Math. Phys., 32:4 (1992), 423–432  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:136
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021